CureZone   Log On   Join
Re: Heart racing after starting iodine
 
trapper/kcmo Views: 1,096
Published: 4 years ago
 
This is a reply to # 2,323,927

Re: Heart racing after starting iodine


sounds like hyperthyroidism to me.

now you have a dilemma because you are also dehydrated and potassium deficient.

try this - shake some potassium chloride into the palm of your hand and lick it and follow with a big glass of water. about an 8th of a tspn. play around with that.

i found through my recent stay in the hospital that the system loves to monitor your sodium and potassium and love to inject you with both as needed.

to stay away from them you have to learn how to do it orally.

plus, low dosing as you are doing with your Iodine comes with all kinds of little problems that are fixed by taking 100mg of lugols. do as you please, im just saying what has happened consistently for years here.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.328 sec, (1)